# SDR SWAA2022082943555

- Difficulty date: August 6, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 59,605 hours, 35,281 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Access Panel
- Condition: Eroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EROSION ACCESS PANEL 193CL BODY FAIRING AT LOWER FUSELAGE 2022-418544 / [01] TOOL USED CALIPER P/N 500-752-20 S/N B16101225 DUE DATE 21/MAY/23.;[02] TOOL USED: HOT BONDER P/N:HCS9000B S/N:15092096 DUE DATE:16-JAN-23;[03] TOOL USED SCALE P/N:91847 S/N:AE-409320 DUE DATE: 06 JUN 23.;[04] TOOL USED: HOT BONDER P/N:HCS9200B S/N:15102330 DUE DATE:16-JAN-23;[05] TOOL USED MULTIMETER P/N: FLUKE 1587 ; S/N: 18820026 ; DUE DATE 08-MAR-23.;[06] REPAIRED ACCESS PANEL 193CL BODY FAIRING AT LOWER FUSELAGE IAW B737-700 SRM 51-70-05-2R-10 REPAIR 10. TOOL USED: SCALE P/N 91847 S/N AE-409315 DUE DATE 06-JUN-23. SEE INDIVIDUAL SIGNOFFS BELOW.;[07] TASK COMPLETED
